MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015803
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while rolling a patient on the cot, the medic realized the cot was rolling too fast and the medic was unable to maintain control of the cot.The cot was rolling down an incline and began to turn when it hit the curb and allegedly tipped over.The patient complained of right shoulder pain and was evaluated at the hospital but was later discharged.Details of any required medical treatment were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the cot at the complainant's location.A visual and functional evaluation was conducted and nothing was found that would have contributed to the cot tipping over; however, the damaged observed, as a result of the reported incident was the telescoping handle on the cot would not telescope back in due to a dent on the tube.A decision was made to return the cot to ferno for further evaluation and repair of the handle.The telescoping handle and sleeve were replaced and the cot was returned to the customer.No additional reports were provided regarding the alleged patient injury.The ifu for the product contains sufficient warnings and instruction on maintaining control of the cot while transporting a patient.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington OH 45177
MDR Report Key7654575
Report Number1523574-2018-00027
Device Sequence Number163525
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Emergency Medical Technician
Device Model Number0015803
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/29/2018
Supplement Date Received by Manufacturer06/29/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age41 YR
Patient Weight59